# SDR 06FDEA03366

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, WEB CORRODED BETWEEN FRAME 36 AND 37 AT STR 43 RT FWD AND AFT LOWER CORNERS.  REMOVED AND REPLACED SHEAR PLATE BETWEEN FRAME 36 AND 37 AT STR 43 RT IAW A300-600 SRM 51-72-10.
